# SDR RAIA201303220009

- Difficulty date: March 22, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 27,266 hours, 23,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE PASSENGER DOOR WAS FOUND TO HAVE THE PROFILES, SUPPORTS AND SPLICES CORRODED.  MAINTENANCE REMOVED AND REPLACED THE PROFILES, SUPPORTS AND SPLICES.
